# SDR HEEA072563

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,325 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621101
- Part serial: 1711
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PIN IN FILTER HEAD BROKEN. REPLACED WITH SERVICEABLE FUEL FILTER ASSY.
